# SDR SWAA2023100599682

- Difficulty date: September 13, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON SEVERAL POSITIONS AT PASSENGER CABIN (10 EA) 2023-568919<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON SEVERAL POSITIONS AT PASSENGER CABIN (10 EA) IAW B737-700 AMM 33-51-15-000-802; AMM 33-51-15-400-802 AND DWG 33500007 REV 2.;[02] CERTIFIED WORK PERFORMED.
